# SDR V0XD20210816002

- Difficulty date: August 1, 2021
- Submitted: August 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: FABRICATEDPARTPE
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND, AFT TOP CORNER OF THE SEAL STRIKER FLANGE IS BENT BEYOND LIMITS. CORRECTIVE ACTION. REPAIRED THE SEAL STRIKER FLANGE BY CUTTING AWAY THE DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 670-53-22-001 REV.J DATED2016-11-10, TYPE I REPAIR.
